Previous |  Up |  Next


Title: The growth of a class of random Dirichlet series on the horizontal zone (English)
Author: Gu, Zhendong
Author: Sun, Daochun
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 137
Issue: 1
Year: 2012
Pages: 65-77
Summary lang: English
Category: math
Summary: In the paper we obtain that, under some condition, the Rademacher-Dirichlet series or the Steinhaus-Dirichlet series on the whole plane and on the horizontal zone almost surely have the same growth. (English)
Keyword: random Dirichlet series
Keyword: Rademacher-Dirichlet series
Keyword: Steinhaus-Dirichlet series
Keyword: growth
MSC: 30B20
MSC: 30B50
idZBL: Zbl 1249.30002
idMR: MR2978446
DOI: 10.21136/MB.2012.142788
Date available: 2012-04-19T00:02:12Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Kawata, T.: Fourier Analysis in Probability Theory.New York, Acad. Press (1972). Zbl 0271.60022, MR 0464353
Reference: [2] Reac, Paley, Zygmund, A.: On some series of functions (1), (2), (3).Proc. Camb. Phil. Soc. 26 (1930) 337-357, 458-474; 28 (1932), 190-205. 10.1017/S0305004100016078
Reference: [3] Bohr, H.: Collected Mathematical Works.Dansk Matematisk Forening Copenhagen (1952). Zbl 0049.00105, MR 0057790
Reference: [4] Jiarong, Yu: Some properties of random Dirichlet series.Acta Math. Sin. 21 (1978), 97-118 Chinese. MR 0507192
Reference: [5] Knopp, K.: Über de Konvergenzabscisse des Laplace-Integrals.Math. Z. (1951), 54 291-296 German. MR 0042539
Reference: [6] Valiron, G.: Sur l'abscisse de convergence des séries de Dirichlet.Bulletin de la Société Mathématique de France 52 (1924), 166-174 French. MR 1504844, 10.24033/bsmf.1051
Reference: [7] Tanaka, C.: Note on Dirichlet series (V), On the integral functions defined by Dirichlet series (I).Tôhoku Math. J., II. Ser. (1953), 5 67-78. Zbl 0053.37502, MR 0057320
Reference: [8] Valiron, G.: Théorie genérale des séries de Dirichlet.Mémorial des sciences mathématiques, Fasc. 17 (1926), French.
Reference: [9] Valiron, G.: Entire functions and Borel's directions.Proc. Nat. Acad. Sci. USA (1934), 20 211-215. Zbl 0009.02503


Files Size Format View
MathBohem_137-2012-1_5.pdf 253.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo